Yes and No.
It depends on how much more of the DV you are taking and more specifically which nutrient you are taking in excess. Some nutrients such as Iron and Vitamin A have very clear upper limits, which when passed can become very dangerous. Other nutrients have a broader margin of safety; overdoses of such supplements may result in cases of diarrhea (Vitamin C). Furthermore, for other nutrients the results of overdose are unclear, so Vitamin Packs sticks to dosage ranges which have clear clinical data. PersonaNutrition.com's system is programmed with caps on all nutrients especially those with very distinct upper limits such as iron.
Finally, the danger of an overdose is dependent on the individual in question and the medication they are taking. The PersonaNutrition.com prescription drug interaction checker is a useful tool to utilize to ensure your customized supplements do not have any harmful interactions due to the fact that everyone has a unique genetic makeup, lifestyle, dietary habit, etc., individual responses to supplements will vary.
To ensure your safety, if one of your medications or medical conditions is not listed please contact one us.
If you have any further questions, concerns, or need additional help, please feel free to reach out. Our knowledgeable support team is happy to assist you. To get in touch, please use one of the contact options below: